Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Multiple infarction, prescribed Ecosprin. Difficulty sitting and standing, able to walk slowly. Bach ache due to Rasalect?

My mother aged 75yrs is having mutiple infarct and is undergoing treatment of Ecospirin 150AV, Syndopa 110 (twice a day), Donamem5mg (twice daily) and linotril 0.25mg at night. She has difficulty in sitting and standing up but able to walk slowly. Last week for enabling her to move easily, doc prescribed 0.25 mg Rasalect (morn only) and she is taking for past one week. Since yesterday she is having sever back ache and not able to move an inch. Is it because of Rasalect?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello dear and thanks for the query
Muscle spasm and cramps, joint and bone pain are the common side effect of this drug. But as you are using this drug for a week only, I do not think that drugs causing this.
As your mother as multiple problems we have to investigated her for the other causes of the back pain.This can be due to long sitting or lying down.
Consult you treating doctor before giving next dose of rasalect and find out the other cause of pain if any?
Best Wishes
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor